TYLENOL ULTRA RELIEF combines the proven relief of Extra Strength TYLENOL with an added pain relief enhancer to provide fast relief for tough headaches and migraine pain.
It acts quickly to provide effective relief of headache pain (including mild to moderate migraine and tension headache); arthritis pain; muscle aches and sprains; menstrual cramps; fever and the aches and pains due to colds and the flu.
Adults (12 years and older): 1-2 tablets every 4 hours as needed. It is hazardous to exceed 8 tablets per day.
Each tablet contains:
Acetaminophen, 500 mg (Pain Reliever/Fever Reducer)
Caffeine, 65 mg (Pain Relief Enhancer)
Nonmedinical Ingredients (alphabetical)
Carnauba wax, cellulose, corn starch, FD&C blue no. 2, FD&C red no. 40, hypromellose, iron oxide black, magnesium stearate, polydextrose, polyethylene glycol, propylene glycol, sodium starch glycolate, sucralose, titanium dioxide, triacetin.
Keep out of the reach of children. As with any other pain medicine, talk to a doctor before use if you are pregnant or nursing a baby. Do not use in children under 12 years of age.
Chemical Name: Acetaminophen 500 mg, Caffeine 65 mg